# SDR DALA2015010700137

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1003 FRAME LBL 50 HAS TWO .2500" HOLES DRILLED WITHOUT APPROPRIATE SPACING.  FABRICATED A STANDARD REPAIR IAW SRM 51-31-01 AND ERA 504723-14, REV O.  (LP 1771814)
